I gave my 85 year old mom some magnesium glycinate

Question

I gave my 85 year old mom some magnesium glycinate. The first time using, she took only 100 mg in the evening and was awake every 2 hours, had restless legs and her left arm and hand went numb. I told her to try taking one in the morning and again her arm and hand went numb…mostly her hand not too much on her arm. She has tried 4 days in a row and she always experiences numbness. She is in very good health (she is in a dance group and they practice 3x/wk) and her heart is fine…unless they are not catching something. Has this happened to anyone else?

in progress 0
Julie 3 years 0 Answers 431 views 0

Answers ( No )

  1. I can't say about the numbness, but not everyone can take Glycinate. Maybe try Mg Taurate instead, and add the adrenal cocktail too.

  2. Get tests for B12, folate, ferritin and FBC.

  3. She does the adrenal cocktail. Her ferritin is a little low…I gave her liver capsules to take. I also have her on bee pollen, k2, boron. This is all so new to her..she is starting out slow. She knows it's the mag that is causing the numbness. She hasn't had her folate, B12 checked.

  4. Maybe she doesn't need it ?

  5. switch the magnesium, try malate or even oxide.

  6. and lessen the bee pollen and boron, adrenal cocktail too 🙂

  7. Julie, my mum is 84 and finds that foot baths and mag-a-hol suit her better than oral mag supplementation. She had a hair test and consult last year with Morley and discovered that she has low potassium, sodium and mag, along others. We are drinking lots of coconut water and eating lots of potassium-rich foods now to boost her levels.

  8. I second checking B12, folate.

  9. Maybe the added Mag is making her low in calcium or potassium or something else, and THAT's the missing culprit causing the numbness

  10. We do better on magnesium theoronate

  11. Potassium or B12. Both of those gave me numbness.

Leave an answer

Browse
Browse

Captcha Click on image to update the captcha .